# SDR DALA2023010400057

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,628 hours, 8,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES ON FUSELAGE ON THE FWD SIDE OF AFT CARGO DOOR CUTOUT, 12" TO 18" FROM BOTTOM OF THE DOOR CUTOUT.   REPAIRED AREA REF. A330 SRM 53-41-11.
